# SDR UIEA2018100302176

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,249 hours, 9,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Surges
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK SURGES WITH RIGHT PACK OFF. PREVIOUS WRITE UP. PERFORMED BITE TEST OF LEFT PACK CONTROL AND AIR SUPPLY BOX FOUND NO FAULT AT THIS TIME, OPS CHECK GOOD IAW AMM 21-21-00.
